RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1995, Volume 29, Issue 4, Pages 84–87 (Mi faa618)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Cohomology of Biflat Banach Algebras with Coefficients in Dual Bimodules

Yu. V. Selivanov

Moscow Aviation Technological Institute

Full text: PDF file (405 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1995, 29:4, 289–291

Bibliographic databases:

UDC: 517.98
Received: 22.06.1994

Citation: Yu. V. Selivanov, “Cohomology of Biflat Banach Algebras with Coefficients in Dual Bimodules”, Funktsional. Anal. i Prilozhen., 29:4 (1995), 84–87; Funct. Anal. Appl., 29:4 (1995), 289–291

Citation in format AMSBIB
\Bibitem{Sel95}
\by Yu.~V.~Selivanov
\paper Cohomology of Biflat Banach Algebras with Coefficients in Dual Bimodules
\jour Funktsional. Anal. i Prilozhen.
\yr 1995
\vol 29
\issue 4
\pages 84--87
\mathnet{http://mi.mathnet.ru/faa618}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1375547}
\zmath{https://zbmath.org/?q=an:0881.46036}
\transl
\jour Funct. Anal. Appl.
\yr 1995
\vol 29
\issue 4
\pages 289--291
\crossref{https://doi.org/10.1007/BF01077480}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UM43700011}


Linking options:
  • http://mi.mathnet.ru/eng/faa618
  • http://mi.mathnet.ru/eng/faa/v29/i4/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Pirkovskii, “Weak homological dimensions and biflat Köthe algebras”, Sb. Math., 199:5 (2008), 673–705  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:161
    Full text:62
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020